# SDR SWAA2025120430008

- Difficulty date: October 29, 2025
- Submitted: December 4, 2025
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 65,270 hours, 39,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE ON BODY FAIRING SUPPORT STRUCTURE BS 500D, STRINGER 19L LOWER FUSELAGE.   REPLACED SUPPORT ANGLE AND FASTENERS IAW SRM 51-40-02-0G-0, SRM 51-10-02-0G-0, ITEM 9, AND DWG 116A3010, SHEET 39, REV -, DWG 149A7101, SHEET 7, REV -.
